# SDR MASA20061733

- Difficulty date: June 30, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 7,378 hours, 5,198 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: DL2428M9MOD1
- Part serial: 0353
- Condition: Failed
- Location: Rudder
- Part time: 6,493 hours, 4,698 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6359 TUS - RUDDER TRIM FAULT STATUS MESSAGE EN ROUTE TO PHX.  MX REPLACED NR 1 RTL ACTUATOR.
